# SDR UPS07850710

- Difficulty date: August 22, 2007
- Submitted: September 24, 2007
- Operation: Air carrier
- Aircraft: N801UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46101
- Aircraft time: 88,304 hours, 25,808 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 WEB UNDER BAYONET FITTING IS CRACKED, L-1 DOOR.  REMOVED, FABRICATED, AND INSTALLED WEB INTERCOSTAL UNDER BAYONET FITTING ON L-1 DOOR IAW DWG 5615403, AND SRM 51-01-20D.
